MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 38MM HUMERAL CONST LINER +0

EXACTECH, INC. EQUINOXE; REVERSE 38MM HUMERAL CONST LINER +0
Model Number 320-38-10
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device(s): 320-15-05, 6053781 - eq rev locking screw; 320-01-38, 6068866 - equinoxe reverse 38mm glenosphere.
 
Event or Problem Description
As reported, approximately 3 years post op the initial left tsa, this (b)(6) male patient was revised due to dissociation of the liner from the tray while lifting dog cages.Patient was on vacation in (b)(6) two weeks ago.While lifting dog cages he felt a pop in the shoulder followed by pain an inability to rotate the arm easily.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.Devices have been returned.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported may have been the result of either incomplete seating of the liner during implantation, bone impingement, patient-related conditions, a post traumatic event, or any combination of these possibilities, which led to humeral liner disassociation.Section h11: the following sections have corrected information: (h6) component code: 4755, part/component/sub-assembly term not applicable.

Brand Name
EQUINOXE
Common Device Name
REVERSE 38MM HUMERAL CONST LINER +0
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14012836
Report Number1038671-2022-00367
Device Sequence Number5229883
Product Code KWT
UDI-Device Identifier10885862086679
UDI-Public10885862086679
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/17/2022
Device Model Number320-38-10
Device Catalogue Number320-38-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer09/13/2022
Initial Report FDA Received Date04/05/2022
Supplement Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight82 KG